MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0b013e31823f8af4

Медицинская библиотека · Cornea · 2012

Ketamine-associated corneal edema.

Starte Julia Mary, Fung Adrian Tien-Chin, Kerdraon Yves Axel

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a case of ketamine-associated corneal edema.

METHODS

Case report.

RESULTS

A 61-year-old man prescribed oral ketamine for refractory depression developed bilateral corneal edema. This immediately resolved off ketamine and recurred with rechallenge. Rapid corneal endothelial cell loss occurred during this period.

CONCLUSIONS

Ketamine may induce potentially reversible corneal edema with endothelial cell loss. A thorough medication history of this and other drugs should be sought in patients with an otherwise unexplained corneal endothelial failure.

Для цитирования: Starte Julia Mary, Fung Adrian Tien-Chin, Kerdraon Yves Axel. Ketamine-associated corneal edema.. Cornea. 2012. DOI: 10.1097/ico.0b013e31823f8af4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.